MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER IQ ULTRASONIC; RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER IQ ULTRASONIC; RECANALIZATION CATHETER
Catalog Number XCTO146
Medical Device Problem Codes Material Separation (1562); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one crosser iq ultrasonic cto device for evaluation.Upon visual evaluation and microscopic visual observation.No anomalies noted to transducer handle and saline hub.The marker band is present and did not appear damaged.Material separation was noted between the distal tip and catheter sheath.Damage was noted on the distal end of the catheter sheath.The inner guidewire lumen was exposed and still attached to the catheter sheath.Due to the received condition of the device, no functional testing was performed.The investigation is inconclusive for the reported device device incompatibility as no functional testing was performed.The investigation is confirmed for the identified material separation between the distal tip and catheter sheath, and the investigation is confirmed for the identified material deformation on the distal end of the catheter sheath.A definitive root cause for the reported device-device incompatibility, identified material deformation and material separation could not be determined based on the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent a recanalization procedure using the crosser iq catheter.Prior to the procedure, the guidewire allegedly failed to advance over the guide wire lumen.The procedure was completed using another device.There was no patient contact.

Brand Name
CROSSER IQ ULTRASONIC
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25345885
Report Number2020394-2026-01403
Device Sequence Number21378300
Product Code PDU
UDI-Device Identifier00801741201332
UDI-Public(01)00801741201332(11)251113(17)281028(10)GFKW0868
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXCTO146
Device Lot NumberGFKW0868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown